# SDR ASAA1047254

- Difficulty date: December 29, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201A
- Part serial: PA693
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SLAT NR 3 T/E WEDGE I/B LOWER SURFACE CHAFED PREVIOUS REPAIR.  REMOVED DAMAGED AREA, FABBED REPAIR AND BONDED.
